# SDR SWAA2024091236457

- Difficulty date: September 10, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N8815L
- Make and model: Boeing 737-8
- Aircraft serial: 65473
- Aircraft time: 10,802 hours, 6,006 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GLLEY LEFT SIDE FLASHLIGHT FLASHING RED<[01] REMOVED AND REPLACED THE AFT GALLEY LH OUTBOARD FLASHLIGHT BATTERY IAW AMM CHPT. 25-64-00 THIS CLEARS MEL 25-64-02A
